advertisement
Question
Posted by: suzie | 2007/04/02

Lipitor and vitamins

I am currently using lipitor for high cholesterol (7 when tested before starting to take medication) . I have been reading that these statins can cause severe side-effects. I am experiencing pain in the left side of my chest. can this be one of the side effects. I have also been reading that the intake of vitamine C and lechitine can lower cholesterol naturally. Is this true? I am female and 30 years old. Furthermore, I am planning to fall pregnant and read that lipitor should not be used while pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Statins, may cause muscular pain, but more often in the arms and legs. Perhaps you should discuss your chest pain with a doctor as well as the use of your lipitor BEFORE falling pregnant. Many natural substances can reduce chlesterol substantially e.g polycosanol.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement